# SDR AWXA200500629

- Difficulty date: May 11, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C08 CHECK, GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y1162 AT FS 68 TO FS 69.  MAINTENANCE REMOVED FLOORBEAM Y1162 AT FS  68 TO FS 69; FABRICATED A NEW REPLACEMENT FLOORBEAM PER DWG D53472088; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
